# SDR GTIA200600036

- Difficulty date: April 14, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- Aircraft time: 36,873 hours, 21,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FINGER DOUBLER ON LONGERON 26L, JUST AFT OF PRODUCTION SPLICE AT STA 588.  CLEANED SKIN.  FINGER DOUBLER REPAIRED.  INSTALLED SPLICE DOUBLER.
